# SDR ASOA201001471

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 28,167 hours, 24,607 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS 2 FAILURE IN FLIGHT PRESSURE AND QTY INDICATE 0.  (EMERGENCY DECLARED -- ENROUTE TO IAD ACFT DIVERTED DUE TO MX)  FOUND HYD SYS NR 2 PRESSURE LINE ON BRAKE CONTROL VALVE LEAKING.  R & R HYD LINE IAW AMM 20-22-01 LEAK CHECK GOOD.   (CLOSED)
